# SDR CA951215001

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2EVANS
- Engine: Pwa
- Propeller: Hartzl HCB3R304
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: R1015255
- Condition: Tip Separation
- Location: Nr 1 Blade
- Stage of operation: CR
- Nature of condition: D, E
- Precautionary procedure: B, E

## Discrepancy

(CAN)THE PROPELLER BLADE SEPARATED 6 INCHES FROM THE TIP DURING CRUISE FLIGHT. THE PROPELLER HAS BEEN RETURNED TO THE OVERHAULER.
